RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Bizyaev, Ivan Alekseevich

Total publications: 37 (37)
in MathSciNet: 21 (21)
in zbMATH: 10 (10)
in Web of Science: 28 (28)
in Scopus: 22 (22)
Cited articles: 27
Citations in Math-Net.Ru: 223
Citations in Web of Science: 247
Citations in Scopus: 147

Number of views:
This page:970
Abstract pages:7288
Full texts:689
References:847
Birth date: 15.05.1990
E-mail:

http://www.mathnet.ru/eng/person70168
http://scholar.google.com/citations?user=wiGGX9wAAAAJ&hl=en
http://zbmath.org/authors/?q=ai:bizyaev.ivan-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/1011279
http://elibrary.ru/author_items.asp?spin=8424-1942
http://www.researcherid.com/rid/Q-4775-2016
http://www.scopus.com/authid/detail.url?authorId=55602455800

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2018
1. Alexey V. Borisov, Ivan S. Mamaev, Ivan A. Bizyaev, “Three Vortices in Spaces of Constant Curvature: Reduction, Poisson Geometry, and Stability”, Regul. Chaotic Dyn., 23:5 (2018), 613–636  mathnet  crossref  isi  scopus
2. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “An Invariant Measure and the Probability of a Fall in the Problem of an Inhomogeneous Disk Rolling on a Plane”, Regul. Chaotic Dyn., 23:6 (2018), 665–684  mathnet  crossref  mathscinet  isi  scopus
3. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “Exotic Dynamics of Nonholonomic Roller Racer with Periodic Control”, Regul. Chaotic Dyn., 23:7 (2018), 983–994  mathnet  crossref  isi (cited: 1)  scopus (cited: 2)

   2017
4. I. A. Bizyaev, A. V. Borisov, I. S. Mamaev, “The Hess–Appelrot case and quantization of the rotation number”, Regular and Chaotic Dynamics, 22:2 (2017), 180–196  mathnet  mathnet  crossref  crossref  mathscinet  mathscinet  zmath  isi  elib  scopus (cited: 3)

   2016
5. I. A. Bizyaev, A. V. Borisov, A. A. Kilin, I. S. Mamaev, “Integrability and nonintegrability of sub-Riemannian geodesic flows on Carnot groups”, Regular and Chaotic Dynamics, 21:6 (2016), 759–774  mathnet  mathnet  crossref  crossref  mathscinet  isi  elib  scopus (cited: 4)

   2017
6. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “The Chaplygin Sleigh with Parametric Excitation: Chaotic Dynamics and Nonholonomic Acceleration”, Regul. Chaotic Dyn., 22:8 (2017), 955–975  mathnet (cited: 4)  crossref  isi (cited: 7)  scopus (cited: 11)
7. Ivan A. Bizyaev, “The Inertial Motion of a Roller Racer”, Regul. Chaotic Dyn., 22:3 (2017), 239–247  mathnet (cited: 7)  crossref  mathscinet  isi (cited: 8)  scopus (cited: 10)
8. A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “Dynamical systems with non-integrable constraints, vakonomic mechanics, sub-Riemannian geometry, and non-holonomic mechanics”, Russian Math. Surveys, 72:5 (2017), 783–840  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 9)  elib  scopus (cited: 6)
9. I. A. Bizyaev, “A Chaplygin sleigh with a moving point mass”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 27:4 (2017), 583–589  mathnet  crossref  isi  elib
10. I. A. Bizyaev, “Invariant measure in the problem of a disk rolling on a plane”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 27:4 (2017), 576–582  mathnet  crossref  isi  elib
11. Ivan A. Bizyaev, Alexey V. Borisov, Sergey P. Kuznetsov, “Chaplygin sleigh with periodically oscillating internal mass”, EPL, 119 (2017), 60008 , 7 pp.  mathnet  crossref  isi (cited: 7)

   2016
12. I. A. Bizyaev, A. V. Borisov, I. S. Mamaev, “Dynamics of the Chaplygin sleigh on a cylinder”, Regular and Chaotic Dynamics, 21:1 (2016), 136–146  mathnet  mathnet  crossref  crossref  mathscinet  mathscinet  zmath  isi  elib  elib  scopus (cited: 6)
13. A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “Historical and critical review of the development of nonholonomic mechanics: the classical period”, Regular and Chaotic Dynamics, 21:4 (2016), 455–476  mathnet  mathnet  crossref  crossref  zmath  isi  elib  scopus (cited: 11)

   2015
14. I. A. Bizyaev, A. V. Borisov, A. O. Kazakov, “Dynamics of the Suslov problem in a gravitational field: reversal and strange attractors”, Regul. Chaotic Dyn., 20:5 (2015), 605–626  mathnet  mathnet  crossref  mathscinet  mathscinet  zmath  isi  elib  elib  scopus (cited: 1)  scopus (cited: 1)

   2016
15. Alexey V. Borisov, Ivan S. Mamaev, Ivan A. Bizyaev, “The Spatial Problem of 2 Bodies on a Sphere. Reduction and Stochasticity”, Regul. Chaotic Dyn., 21:5 (2016), 556–580  mathnet (cited: 6)  crossref  mathscinet  zmath  isi (cited: 8)  elib  scopus (cited: 8)
16. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “The Dynamics of Vortex Sources in a Deformation Flow”, Regul. Chaotic Dyn., 21:3 (2016), 367–376  mathnet (cited: 5)  crossref  mathscinet  isi (cited: 5)  scopus (cited: 5)
17. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “The Hojman Construction and Hamiltonization of Nonholonomic Systems”, SIGMA, 12 (2016), 12 , 19 pp., arXiv: 1510.00181  mathnet (cited: 6)  crossref  isi (cited: 5)  scopus (cited: 5)
18. I. A. Bizyaev, A. V. Borisov, I. S. Mamaev, “Generalizations of the Kovalevskaya case and quaternions”, Proc. Steklov Inst. Math., 295 (2016), 33–44  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
19. I. A. Bizyaev, A. V. Borisov, I. S. Mamaev, “The Hess–Appelrot system and its nonholonomic analogs”, Proc. Steklov Inst. Math., 294 (2016), 252–275  mathnet  crossref  crossref  mathscinet  isi (cited: 5)  elib  elib  scopus (cited: 5)

   2015
20. I. A. Bizyaev, A. V. Bolsinov, A. V. Borisov, I. S. Mamaev, “Topology and bifurcations in nonholonomic mechanics”, International Journal of Bifurcation and Chaos, 25:10 (2015), 15300–21  mathnet  crossref  isi (cited: 10)  scopus (cited: 10)
21. A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “The Jacobi integral in nonholonomic mechanics”, Regul. Chaotic Dyn., 20:3 (2015), 383–400  mathnet  mathnet  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
22. Alexey V. Borisov, Ivan S. Mamaev, Alexander A. Kilin, Ivan A. Bizyaev, “Qualitative Analysis of the Dynamics of a Wheeled Vehicle”, Regul. Chaotic Dyn., 20:6 (2015), 739–751  mathnet (cited: 9)  crossref  mathscinet  adsnasa  isi (cited: 11)  scopus (cited: 14)
23. I. A. Bizyaev, A. V. Borisov, I. S. Mamaev, “Hamiltonization of elementary nonholonomic systems”, Russ. J. Math. Phys., 22:4 (2015), 444–453  mathnet (cited: 1)  crossref  mathscinet  adsnasa  isi (cited: 5)  scopus (cited: 5)
24. I. A. Bizyaev, V. V. Kozlov, “Homogeneous systems with quadratic integrals, Lie-Poisson quasibrackets, and Kovalevskaya's method”, Sb. Math., 206:12 (2015), 1682–1706  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 4)  elib  scopus (cited: 2)
25. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “Figures of equilibrium of an inhomogeneous self-gravitating fluid”, Celest. Mech. Dyn. Astr., 122:1 (2015), 1–26  mathnet  crossref  mathscinet

   2014
26. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “The dynamics of three vortex sources”, Nelin. Dinam., 10:3 (2014), 319–327  mathnet
27. Ivan A. Bizyaev, “On a generalization of systems of Calogero type”, Nelin. Dinam., 10:2 (2014), 209–212  mathnet
28. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “Figures of equilibrium of an inhomogeneous self-gravitating fluid”, Nelin. Dinam., 10:1 (2014), 73–100  mathnet
29. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “The Dynamics of Three Vortex Sources”, Regul. Chaotic Dyn., 19:6 (2014), 694–701  mathnet (cited: 10)  crossref  mathscinet  zmath  isi (cited: 10)
30. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “Superintegrable Generalizations of the Kepler and Hook Problems”, Regul. Chaotic Dyn., 19:3 (2014), 415–434  mathnet (cited: 9)  crossref  mathscinet  zmath  isi (cited: 10)
31. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “The Dynamics of Nonholonomic Systems Consisting of a Spherical Shell with a Moving Rigid Body Inside”, Regul. Chaotic Dyn., 19:2 (2014), 198–213  mathnet (cited: 27)  crossref  mathscinet  zmath  isi (cited: 29)

   2013
32. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “The dynamics of nonholonomic systems consisting of a spherical shell with a moving rigid body inside”, Nelin. Dinam., 9:3 (2013), 547–566  mathnet
33. Ivan A. Bizyaev, Alexey O. Kazakov, “Integrability and stochastic behavior in some nonholonomic dynamics problems”, Nelin. Dinam., 9:2 (2013), 257–265  mathnet
34. Alexey V. Borisov, Ivan S. Mamaev, Ivan A. Bizyaev, “The hierarchy of dynamics of a rigid body rolling without slipping and spinning on a plane and a sphere”, Nelin. Dinam., 9:2 (2013), 141–202  mathnet
35. Alexey V. Borisov, Ivan S. Mamaev, Ivan A. Bizyaev, “The Hierarchy of Dynamics of a Rigid Body Rolling without Slipping and Spinning on a Plane and a Sphere”, Regul. Chaotic Dyn., 18:3 (2013), 277–328  mathnet (cited: 62)  crossref  mathscinet  zmath  isi (cited: 55)

   2012
36. Ivan A. Bizyaev, Andrey V. Tsiganov, “On the Routh sphere”, Nelin. Dinam., 8:3 (2012), 569–583  mathnet

   2011
37. I. A. Bizyaev, T. B. Ivanova, “Figures of equilibrium of liquid self-gravitating inhomogeneous mass”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2011, no. 3, 142–153  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019